# SDR ASAA0480054

- Difficulty date: January 30, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5936667
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND STRINGER IS CORRODED UNDER LOWER FLANGE AT FS 1212.  REMOVED DAMAGED SECTION.  REPLACED WITH SPLICE PER SRM 53-02, 51-10-3, AND 51-60-0.  (M)
